# SDR A6WA201240108

- Difficulty date: December 16, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER L/E SKIN DAMAGED 3 SPOTS GOUGED ABD BENT.  REPAIRED IAW REO 601R-55-21-112 AND REO 601R-55-21-345.
